# SDR SWAA2024032755545

- Difficulty date: February 23, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N8566Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64174
- Aircraft time: 19,659 hours, 9,956 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT TRANSVERSE FLOOR PANEL SUPPORT AT STATION 787 CORRODED<[01] REMOVED AND REPLACED FLOOR PANEL SUPPORT AT STA 727 PER B737-800 AMM 25-52-10 AND B737-800 SRM 51-40-02;[02] VERIFIED REMOVE AND REPLACE OF FLOOR PANEL SUPPORT AT STA 727 PER B737-800 AMM 25-52-10 AND B737-800 SRM 51-40-02
